# SDR 2007UALA02502

- Difficulty date: July 7, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 67,177 hours, 11,021 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 6 LEADING EDGE SLAT HAS A FOUR INCH LONG BY THREE QUARTER INCH DEEP PIECE OF FIBERGLASS MISSING FROM THE LOWER EDGE CLOSE OUT PANEL.  [08-08-07]  REPAIRED BY BACKSHOP 273 MECHANIC. REPAIRED PER SHOP MM AND INSPECTED.  RETURNED TO SERVICE.
